# SDR DALA2023061204743

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 86,805 hours, 16,727 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 1808 - ATO - DUE TO STAB TRIM MESSAGE. CORRECTIVE ACTION: C/W FIM TASKS. REPLACED FAULTING LEFT FLAP/STABILIZER POSITION MODULE (FSPM) CARD AND LEFT YSM/YDM PRECAUTIONARY. OPS CHECKS GOOD.(4797080)
